| Model Number |
L971209 |
| Medical Device Problem Code |
Missing Information (4053)
| Health Effect - Clinical Codes |
No Consequences Or Impact To Patient (2199); No Code Available (3191)
| Date of Event |
10/22/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Product complaint #: (b)(4).The packaging label was not missing from the corail stem.Rather, the implant identification sticker, which is used to identify the type of implant received within the patient¿s medical records, was missing the information that identified the stem as ¿125 degrees,¿ this was indicated by the surgeon.A product investigation will be conducted, once complete, the findings will be submitted.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
It was reported that the a size 9 125 degree size 9 standard corail was trialed and implanted.Post-op while dictating the surgeon noticed the implant sticker said size 9 standard corail.No mention of it being a 125 degree standard corail.The implant box was pulled from the trash to confirm it was a 125 degree stem.Also pulled records from a previous 125 degree standard corail case she did the week prior to confirm that the sticker from it did indeed say 125 degree.It did.That implant was a size 14 125 degree standard corail.She is wanting to know why we would put 125 degree on some sizes and not others as well as the potential to think there was another style of stem implanted.No surgical delay.
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: no device or device labeling has been provided for examination.The investigation did confirm the 125 degree designation is not included on the inner patient labeling.This is by design.There has been no change to the labeling for this product code since calendar year 2011.No error in processing or labeling is identified.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed, and the investigation will be re-opened as necessary.Device history lot: lot 9026641.A search of the depuy nonconformance (nc) quality system found no nc¿s associated with this product/lot combination.Device history review: a search of the depuy nonconformance (nc) quality system found no nc¿s associated with this product/lot combination.